Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 1, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Jan 6, 2024, 3:28 PM EST for Palm Beach County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 6, 2024, 3:28 PM EST (20:28 UTC)
- Expired
- Jan 6, 2024, 3:45 PM EST
- In force
- 17 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 103 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
727
WFUS52 KMFL 062028
TORMFL
FLC099-062045-
/O.NEW.KMFL.TO.W.0001.240106T2028Z-240106T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
328 PM EST Sat Jan 6 2024
The National Weather Service in Miami has issued a
* Tornado Warning for...
Central Palm Beach County in southeastern Florida...
* Until 345 PM EST.
* At 328 PM EST, a severe thunderstorm capable of producing a tornado
was located 11 miles west of Loxahatchee NWR, or 14 miles southeast
of Belle Glade, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2649 8054 2655 8056 2665 8039 2648 8034
TIME...MOT...LOC 2028Z 252DEG 27KT 2653 8052
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Culver2 follow-up statements
705
WWUS52 KMFL 062039
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
339 PM EST Sat Jan 6 2024
FLC099-062045-
/O.CON.KMFL.TO.W.0001.000000T0000Z-240106T2045Z/
Palm Beach FL-
339 PM EST Sat Jan 6 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EST FOR CENTRAL
PALM BEACH COUNTY...
At 339 PM EST, a severe thunderstorm capable of producing a tornado
was located near Loxahatchee NWR, or 12 miles southwest of
Wellington, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2652 8047 2658 8048 2665 8039 2652 8035
TIME...MOT...LOC 2039Z 252DEG 27KT 2656 8043
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Culver973
WWUS52 KMFL 062045
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
345 PM EST Sat Jan 6 2024
FLC099-062054-
/O.EXP.KMFL.TO.W.0001.000000T0000Z-240106T2045Z/
Palm Beach FL-
345 PM EST Sat Jan 6 2024
...THE TORNADO WARNING FOR CENTRAL PALM BEACH COUNTY WILL EXPIRE AT
345 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
LAT...LON 2652 8047 2658 8048 2665 8039 2652 8035
TIME...MOT...LOC 2044Z 252DEG 27KT 2657 8039
$$
CulverWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Jan 6, 1:30 PM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Jan 6, 1:30 PM EST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Miami FL
130 PM EST Sat Jan 6 2024
...New LONG TERM...
.SHORT TERM...
(Rest of today through Sunday)
Issued at 1238 PM EST Sat Jan 6 2024
Unsettled weather conditions will be likely this afternoon as a line
of storms moves across our area ahead of the passage of a cold
front. As of noon-time today, this line was just starting to enter
South Florida, with leading stratiform rain and ample cloud coverage
helping limit instability over land. A few storms over the waters
have benefited from stronger instability resulting in frequent
lightning, strong winds and at least one waterspout reported by
aircraft pilots.
As the line continues to move over our area this afternoon,
environmental parameters will be favorable enough for a few strong
to marginally severe thunderstorms to develop across portions of the
southwest coast and interior South Florida, namely portions of
Glades, Hendry, Collier and inland Palm Beach counties. With a
paucity of instability but ample shear in place, the main concerns
remain strong, damaging winds and a few tornadoes. Chances for
severe impacts decrease further south and east over our area,
where scattered showers and a few garden-variety thunderstorms
could be possible through the evening hours. Gusty southerly winds
will prevail during this time, with gusts up to 25 kts possible.
The aforementioned front is anticipated to drop through our area
overnight into tomorrow morning, with enough lingering moisture to
support isolated showers developing across southernmost portions of
the peninsula and the local waters. Winds will veer from the
north-northwest once the front pushes through.
Temperatures overnight will remain in the 60s across much of South
Florida, and could rise to the low-mid 70s tomorrow as cooler air
advects over the area.
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 130 PM EST Sat Jan 6 2024
We'll start the week off dry with high pressure over the Mid-
Atlantic in control. On Tuesday a system in the middle part of the
country will race towards the Great Lakes by early Wednesday. A cold
front associated with this system will cross the area overnight into
early Wednesday morning. There will be a severe threat to our north
during the day on Tuesday where the dynamics will be better, however
they become less impressive by Tuesday evening and night across
South FL when the precip arrives on our doorstep. A few stronger
storms may be possible across the lake region, but the threat looks
fairly minimum at this point in time.
Dry weather then returns for the middle to end of the work week as
high pressure builds into the region. Another front may bring
showers and isolated thunderstorms to the region next weekend, but
there is still plenty of uncertainty on timing and strength this far
out.
Temperatures will oscillate between slightly below normal and
slightly above normal this week, with the warmest days being Tuesday
and Friday ahead of approaching frontal boundaries. Highs those days
will be in the lower 80s. Otherwise, the rest of the week will see
high temps in the 70s. The only chilly night of the week looks to be
Wednesday night with lows in the upper 40s to upper 50s. Otherwise,
generally looking at seasonal lows in the 50s/60s this week.
&&
.AVIATION...
(18Z TAFS)
Issued at 1238 PM EST Sat Jan 6 2024
Periods of sub-VFR conditions remain likely this afternoon as a
line of SHRA/TSRA moves through the area. For now, have TEMPOs
for lowered cigs, but additional short fuse TEMPOs could be needed
through the evening. Gusty S to SW winds will persist through the
night, becoming more westerly-northwesterly overnight into
tomorrow once a cold front push through. Another period of
lowered VIS/CIGs will be possible tomorrow morning as the front
drops through.
&&
.MARINE...
Issued at 1238 PM EST Sat Jan 6 2024
Modest southerly flow continues today ahead of an advancing frontal
system. Scattered showers and isolated thunderstorms are possible
across local waters in association with an approaching cold front.
Hazards for mariners include strong to damaging wind gusts,
lightning and the potential for waterspouts. Winds will increase and
turn northerly behind the frontal system, causing elevated wave
heights up to around 9 feet. These dangerous conditions may persist
into the early part of the upcoming week, with moderate to breezy
northerly winds remaining intact.
&&
.BEACHES...
Issued at 1238 PM EST Sat Jan 6 2024
A high risk of rip currents will persist along all East Coast
beaches this weekend as onshore flow continues. As winds strengthen
and shift to the southwest, the risk for rip currents along the Gulf
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 69 76 64 74 / 30 40 0 0
West Kendall 67 76 61 76 / 30 40 0 0
Opa-Locka 68 76 63 76 / 30 40 0 0
Homestead 69 77 64 76 / 20 40 0 0
Fort Lauderdale 67 75 64 75 / 30 40 0 0
N Ft Lauderdale 67 75 64 75 / 40 40 0 0
Pembroke Pines 66 75 62 76 / 30 40 0 0
West Palm Beach 65 72 61 74 / 20 30 0 0
Boca Raton 66 74 63 76 / 30 30 0 0
Naples 64 71 56 75 / 30 30 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 7 PM EST this evening for FLZ168-172-
173.
AM...Small Craft Advisory until 7 PM EST this evening for AMZ650-651-
671.
Small Craft Advisory until 11 PM EST this evening for AMZ670.
GM...None.
&&
SHORT TERM...ATV
LONG TERM....CMF
AVIATION...ATVHazardous weather outlook, Jan 6, 9:44 AM EST, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 944 AM EST Sat Jan 6 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 071445- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 944 AM EST Sat Jan 6 2024 ...Strong to severe storms possible today... ...Hazardous Beach and Marine Conditions for Atlantic Waters... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Thunderstorms: A few strong to severe thunderstorms may develop today, particularly this afternoon. The greatest chances for severe thunderstorms generally exist across southwest and interior portions of South Florida, though this may extend to the east coast as well. Strong to damaging wind gusts could be possible with the strongest storms. Tornadoes: There's a very conditional chance that tornadoes could form with some of the strongest storms, mainly over the southwest Coast. Rip Currents: A high risk for rip currents will continue across the Atlantic beaches. Marine: Hazardous marine conditions will continue across the Atlantic waters, as southerly winds range from 20 to 25 kt at times today. This may allow for wave heights to rise as high as 7 ft. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous and even dangerous marine conditions may be present through early portions of this upcoming week in association with breezy easterly and southerly winds that are projected to materialize. Another round of showers and thunderstorms may develop ahead of a frontal system that is projected to approach the southern peninsula by Tuesday/Wednesday, and severe weather cannot be ruled out at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jan 6, 1:55 PM EST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Miami FL
155 PM EST Sat Jan 6 2024
FLZ069-070-061930-
Coastal Collier County FL-Inland Collier County FL-
155 PM EST Sat Jan 6 2024
...Strong thunderstorms will impact portions of western Collier
County through 230 PM EST...
At 155 PM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Bonita Springs
to 6 miles southwest of East Naples. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Naples Park, Belle Meade,
Marco Island Airport, Orangetree, Naples Manor, Golden Gate, East
Naples, Lely Resort, Big Corkscrew Island, West Toll Gate On
Alligator Alley, Vineyards, Royal Palm Hammock, North Naples, Pelican
Bay, Lely, Rookery Bay Aquatic Preserve, and Goodland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2632 8166 2636 8166 2637 8151 2593 8158
2590 8169 2594 8169 2589 8171 2593 8173
2597 8166 2598 8167 2597 8167 2598 8169
2598 8173 2601 8176 2597 8175 2600 8176
2633 8184
TIME...MOT...LOC 1855Z 249DEG 34KT 2630 8179 2605 8184
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CulverSpecial weather statement, Jan 6, 2:34 PM EST, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
234 PM EST Sat Jan 6 2024
FLZ066-067-062015-
Hendry FL-Inland Palm Beach County FL-
234 PM EST Sat Jan 6 2024
...A strong thunderstorm will impact portions of east central Hendry
and southwestern Palm Beach Counties through 315 PM EST...
At 233 PM EST, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles west of Rotenberger Wildlife Refuge, or
16 miles southeast of Montura, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Holey Land Wildlife Refuge, Okeelanta, and Rotenberger Wildlife
Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2638 8102 2654 8100 2662 8062 2635 8061
TIME...MOT...LOC 1933Z 265DEG 23KT 2644 8095
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CulverSpecial weather statement, Jan 6, 2:36 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Miami FL
236 PM EST Sat Jan 6 2024
FLZ066-069-070-062015-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
236 PM EST Sat Jan 6 2024
...Strong thunderstorms will impact portions of central Collier and
south central Hendry Counties through 315 PM EST...
At 236 PM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Ave Maria to
near Cape Romano. Movement was east at 40 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marco Island, Ave Maria, Chokoloskee, Everglades City, Golden Gate
Estates, Plantation Island, Carnestown, Cape Romano, Marco Island
Airport, Copeland, Hendry Correctional, Royal Palm Hammock, Big
Cypress National Preserve, South Blocks Golde, Sunniland, Fakahatchee
Strand State Preserve, Picayune Strand State Forest, Port Of The
Island, Intersection I-75 And Everglades Blvd, and Miles City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2593 8173 2594 8167 2597 8166 2598 8170
2597 8172 2635 8150 2636 8103 2581 8117
2581 8136 2589 8148 2585 8153 2590 8151
2590 8163 2594 8165 2584 8168 2585 8169
2589 8171 2588 8170 2593 8168 2591 8172
TIME...MOT...LOC 1936Z 261DEG 35KT 2635 8139 2588 8168
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
CulverLocal storm report, Jan 6, 3:11 PM EST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
311 PM EST Sat Jan 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM Funnel Cloud 3 NW Moore Haven 26.87N 81.12W
01/06/2024 Glades FL Public
Social media video of a funnel cloud looking
west from rt 78. Time is estimated.
&&
CFSpecial weather statement, Jan 6, 3:12 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Miami FL
312 PM EST Sat Jan 6 2024
FLZ067-062045-
Inland Palm Beach County FL-
312 PM EST Sat Jan 6 2024
...Strong thunderstorms will impact portions of central Palm Beach
County through 345 PM EST...
At 312 PM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles southeast of
Canal Point to near Holey Land Wildlife Refuge. Movement was east at
35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Palm Beach Gardens, Lion Country Safari Park, The Acreage,
Loxahatchee NWR, and Caloosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2690 8024 2647 8040 2643 8075 2676 8058
TIME...MOT...LOC 2012Z 249DEG 30KT 2678 8050 2646 8071
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CulverSpecial weather statement, Jan 6, 3:16 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Miami FL
316 PM EST Sat Jan 6 2024
FLZ066-069-070-075-062045-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-
316 PM EST Sat Jan 6 2024
...Strong thunderstorms will impact portions of southeastern Collier,
northern Mainland Monroe and southeastern Hendry Counties through 345
PM EST...
At 316 PM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Hendry
Correctional to 10 miles northwest of Big Cypress National Preserve
to Everglades City. Movement was east at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Chokoloskee, Everglades City, Plantation Island, Big Cypress Seminole
Reservation, Carnestown, Big Cypress National Preserve, Copeland, and
Jerome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2606 8128 2630 8121 2632 8090 2598 8094
2575 8123 2577 8125 2576 8126 2579 8127
2580 8127 2581 8130 2580 8134 2583 8136
2581 8136 2585 8139 2587 8146 2589 8148
2589 8151
TIME...MOT...LOC 2016Z 274DEG 23KT 2629 8116 2605 8121 2586 8140
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
CulverThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 10:27 PM EST | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jan 6, 11:25 AM EST | Special Marine Warning | MFL | 35 min | |
| Jan 6, 11:49 AM EST | Special Marine Warning | MFL | 41 min | |
| Jan 6, 12:00 PM EST | Special Marine Warning | MFL | 30 min | |
| Jan 6, 12:29 PM EST | Special Marine Warning | MFL | 46 min | |
| Jan 6, 12:39 PM EST | Special Weather Statement | MFL | Hendry | 36 min |
| Jan 6, 1:10 PM EST | Special Weather Statement | MFL | Glades | 35 min |
| Jan 6, 1:13 PM EST | Special Marine Warning | MFL | 47 min | |
| Jan 6, 1:48 PM EST | Special Weather Statement | MFL | Hendry | 42 min |
| Jan 6, 1:51 PM EST | Special Marine Warning | MFL | 24 min | |
| Jan 6, 1:55 PM EST | Special Weather Statement | MFL | Collier | 35 min |
| Jan 6, 2:16 PM EST | Special Marine Warning | MFL | 44 min | |
| Jan 6, 2:34 PM EST | Special Weather Statement | MFL | Hendry | 41 min |
| Jan 6, 2:36 PM EST | Special Weather Statement | MFL | Collier | 39 min |
| Jan 6, 3:02 PM EST | Special Marine Warning | MFL | 43 min | |
| Jan 6, 3:12 PM EST | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jan 6, 3:16 PM EST | Special Weather Statement | MFL | Collier | 29 min |
| Jan 6, 3:47 PM EST | Special Marine Warning | MFL | 43 min | |
| Jan 6, 3:47 PM EST | Special Weather Statement | MFL | Palm Beach | 28 min |
| Jan 6, 3:50 PM EST | Tornado Warning | MFL | Palm Beach | 25 min |
| Jan 6, 3:55 PM EST | Special Weather Statement | MFL | Broward | 35 min |
| Jan 6, 4:22 PM EST | Special Weather Statement | MFL | Palm Beach | 23 min |
| Jan 6, 4:33 PM EST | Special Weather Statement | MFL | Broward | 27 min |
| Jan 6, 5:03 PM EST | Special Weather Statement | MFL | Broward | 27 min |
| Jan 6, 5:25 PM EST | Special Weather Statement | MFL | Broward | 35 min |
| Jan 6, 5:45 PM EST | Tornado Warning | MFL | Broward | 15 min |
| Jan 6, 5:51 PM EST | Special Marine Warning | MFL | 24 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.